By Topic

A discrete optimal control problem for descriptor systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Lin, Jing-Yue ; Dept. of Autom. Control, Northeast Univ. of Technol., Liaoning, China ; Yang, Zi-Hou

A class of discrete optimization problems described by nonlinear descriptor systems is considered on the basis of nonlinear programming. A discrete maximum principle is derived for a very general structural form of descriptor systems. The necessary and sufficient conditions for optimality are given for a subclass of optimization problems which is represented by linear descriptor dynamics with quasiconvex inequality constraints and pseudoconvex cost functional. For illustration, an example of a county macroeconomic system is presented

Published in:

Automatic Control, IEEE Transactions on  (Volume:34 ,  Issue: 2 )